# SDR CALA2020053101000

- Difficulty date: May 28, 2020
- Submitted: May 31, 2020
- Operation: Air carrier
- Aircraft: N2142U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63722
- Aircraft time: 12,685 hours, 1,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: R1door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT DOOR 1 EMERGENCY LIGHT BATTERY M33093 CAPACITY IS LOW REF ER NON-ROUTINE NR 9413719.  SPEC NR B7 77-33-3-7019.
